# SDR CA030526006

- Difficulty date: April 22, 2002
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,045 hours
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4381
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUN UP IGNITION SYSTEM CHECK REVEALED POWER LOST ON RT MAGNETO. UNIT REPLACED WITH SERVICEABLE MAGNETO AND GROUND RUN OK. UNIT SENT BACK FOR CREDIT THUS INTERNAL PROBLEM IS UNKNOWN AT THIS TIME.
